... probably because of the medicine she took during a large period of time for depression treatment. I am looking for a support group or people she could talk with about this disease. She doesn´t have a computer so she can´t join an internet group. As I live in Brazil, there is not so much things I can do to help her. Thank you very much for any information!
I am not positive but I suspect I have that from taking Lamictal (Lamotrigine) for many years. I often have sudden jerking movements. They are so bad I have trouble using my computer. I never thought of looking for a support group. I should do that. You can do a search on this website if you look up conditions. If I find something I will have to find another way to let you know as I can only make 1 comment to your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 11 answers
Posted 19 Apr 2012 • 9 answers
I am new here, I was told I have Tardive Dyskinesia from taking Metoclopramide, I took it for over 8
Posted 15 Oct 2012 • 3 answers
Posted 3 Apr 2016 • 1 answer
Posted 11 Sep 2016 • 0 answers